|missed doseges for 10 days w/epiziom
Dec 8, 2011
What should i do next?
| Response from Dr. Young
Hello and thanks for posting.
Clearly missing 10 straight days of medications is not ideal. More information is needed to sort out what your risks might be, namely did you continue other medications? What were the other medications?
The best thing to do at this point is to discuss the situation with your doctor, including the reasons that led to the treatment discontinuation and how to best proceed from here. Typically, I'll recommend resuming the complete regimen and follow the viral load response closely.
I hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Oral Sex Worried I Have HIV
- Dizziness After Oral Sex Worried I Have HIV
- Painful Urination After Handjob Worried I Have HIV
- Sore Testicles After Rubbing Penis Worried I Have HIV
- Testicular Pain After Insertive Oral Sex Worried I Have HIV
- White Tongue After Rimming Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.